|Authors:||Dragović, Vladimir||Affiliations:||Mathematical Institute of the Serbian Academy of Sciences and Arts||Title:||Separabilty in Hamilton–Jacobi Sense in Two Degrees of Freedom and the Appell Hypergeometric Functions||Journal:||Journal of Nonlinear Mathematical Physics||Volume:||12||Issue:||2||First page:||170||Last page:||177||Issue Date:||1-Jan-2005||Rank:||M23||ISSN:||1402-9251||DOI:||10.2991/jnmp.2005.12.2.3||Abstract:||
A huge family of separable potential perturbations of integrable billiard systems and the Jacobi problem for geodesics on an ellipsoid is given through the Appell hypergeometric functions F4 of two variables, leading to an interesting connection between two classical theories: separability in Hamilton–Jacobi sense on the one hand and the theory of hypergeometric functions on the other.
|Publisher:||Taylor & Francis||Project:||Ministry of Sciences and Technol-ogy of the Republic of Serbia, Project 1643|
Show full item record
checked on Dec 4, 2023
checked on Dec 5, 2023
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.